Mass formula for Einstein-Yang-Mills solitons - art. no. 107501

Citation
A. Corichi et al., Mass formula for Einstein-Yang-Mills solitons - art. no. 107501, PHYS REV D, 6410(10), 2001, pp. 7501
Citations number
23
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
PHYSICAL REVIEW D
ISSN journal
0556-2821 → ACNP
Volume
6410
Issue
10
Year of publication
2001
Database
ISI
SICI code
0556-2821(20011115)6410:10<7501:MFFES->2.0.ZU;2-#
Abstract
The isolated horizon formalism, together with a simple phenomenological mod el for colored black holes was recently used to predict a formula for the A DM mass of the solitons of the EYM system in terms of horizon properties of black holes for all values of the horizon area. In this Brief Report, this formula, is tested numerically-up to a large value of the area-for spheric ally symmetric solutions and shown to yield the known masses of the soliton s.